# SDR SWIA201440179

- Difficulty date: November 9, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 33,541 hours, 27,841 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584AT CHAFED.  C-CHECK, BLENDED THE PANEL TO A SMOOTH CONTOUR.   REPAIR WITHIN LIMITS IAW EA.
